Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 4

All articles in this issue are freely accessible.

On the modular group ring of a $p$-group
Donald B. Coleman.
Proc. Amer. Math. Soc. 15 (1964), 511-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165015
The Schnirelmann density of the squarefree integers
Kenneth Rogers.
Proc. Amer. Math. Soc. 15 (1964), 515-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163893
A note on free Lie algebras
G. Leger.
Proc. Amer. Math. Soc. 15 (1964), 517-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163935
A remark on semi-simple Lie algebras
Gordon Brown.
Proc. Amer. Math. Soc. 15 (1964), 518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163991
Some results on the asymptotic completion of an ideal
J. W. Petro.
Proc. Amer. Math. Soc. 15 (1964), 519-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162814
Note on $M$-groupoids
Nancy Graham.
Proc. Amer. Math. Soc. 15 (1964), 525-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162874
The index problem for infinite symmetric groups
Edward D. Gaughan.
Proc. Amer. Math. Soc. 15 (1964), 527-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167517
On the antitone mappings of a poset
M. F. Janowitz.
Proc. Amer. Math. Soc. 15 (1964), 529-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162739
Arithmetical notes. X. A class of totients
Eckford Cohen.
Proc. Amer. Math. Soc. 15 (1964), 534-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166146
Unions of relational systems
H. Jerome Keisler.
Proc. Amer. Math. Soc. 15 (1964), 540-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164894
A method for constructing Dirichlet algebras
A. Browder and J. Wermer.
Proc. Amer. Math. Soc. 15 (1964), 546-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165385
Linear modulus of linear operator
R. V. Chacon and U. Krengel.
Proc. Amer. Math. Soc. 15 (1964), 553-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164244
A class of linear transformations
R. V. Chacon.
Proc. Amer. Math. Soc. 15 (1964), 560-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165071
On an inequality of Opial and Beesack
N. Levinson.
Proc. Amer. Math. Soc. 15 (1964), 565-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166315
On the reduction of $C^{∗} $-algebras
A. E. Nussbaum.
Proc. Amer. Math. Soc. 15 (1964), 567-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165383
$n$-frames in euclidean $k$-space
J. C. Cantrell.
Proc. Amer. Math. Soc. 15 (1964), 574-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164330
On embedding manifolds which are bundles over spheres
Mark Mahowald.
Proc. Amer. Math. Soc. 15 (1964), 579-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164352
On locally isometric mappings of a $G$-space on itself
W. A. Kirk.
Proc. Amer. Math. Soc. 15 (1964), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171252
$A$-genus and indecomposability of differentiable manifolds
Yasurô Tomonaga.
Proc. Amer. Math. Soc. 15 (1964), 586-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165535
Connectedness in syntopogenous spaces
J. L. Sieber and W. J. Pervin.
Proc. Amer. Math. Soc. 15 (1964), 590-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166747
Remark on loop spaces
P. J. Hilton.
Proc. Amer. Math. Soc. 15 (1964), 596-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165525
Homogeneous almost complex spaces of positive characteristic
Samuel Pasiencier.
Proc. Amer. Math. Soc. 15 (1964), 601-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172224
On a class of Riemann surfaces
R. D. M. Accola.
Proc. Amer. Math. Soc. 15 (1964), 607-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177102
A convergence criterion for Fourier series
M. Tomić.
Proc. Amer. Math. Soc. 15 (1964), 612-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164189
A short proof of Shô Iseki’s functional equation
Tom M. Apostol.
Proc. Amer. Math. Soc. 15 (1964), 618-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164942
On the homotopy classes of self-mappings of bordered Riemann surfaces
Clifford J. Earle.
Proc. Amer. Math. Soc. 15 (1964), 622-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164030
Extension of $C^{∞}$ functions defined in a half space
R. T. Seeley.
Proc. Amer. Math. Soc. 15 (1964), 625-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165392
A bifurcation theorem
Paul Waltman.
Proc. Amer. Math. Soc. 15 (1964), 627-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164085
Remarks on the classification of Riemann surfaces
K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 15 (1964), 632-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177107
Inversion integrals involving Jacobi’s polynomials
K. N. Srivastava.
Proc. Amer. Math. Soc. 15 (1964), 635-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162989
Infinite order differential equations
D. G. Dickson.
Proc. Amer. Math. Soc. 15 (1964), 638-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176182
On the sums $∑^{n}_{k=0}k^{p}$ and $∑^{n}_{k=0}(-1)^{k}k^{p}$
David Zeitlin.
Proc. Amer. Math. Soc. 15 (1964), 642-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167738
A Banach algebra criterion for Tauberian theorems
I. David Berg.
Proc. Amer. Math. Soc. 15 (1964), 648-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165285
One-sided invariant subspaces and domains of uniqueness for hyperbolic equations
R. W. Goodman.
Proc. Amer. Math. Soc. 15 (1964), 653-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170119
A Poisson integral formula for the ellipse and some applications
W. C. Royster.
Proc. Amer. Math. Soc. 15 (1964), 661-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203036